Follow
Bruce Solomon
Bruce Solomon
Professor of Mathematics, Indiana University, Bloomington
Verified email at indiana.edu - Homepage
Title
Cited by
Cited by
Year
The structure of complete embedded surfaces with constant mean curvature
NJ Korevaar, R Kusner, B Solomon
Journal of Differential Geometry 30 (2), 465-503, 1989
3141989
On foliations of ℝ n+ 1 by minimal hypersurfaces
B Solomon
Commentarii Mathematici Helvetici 61 (1), 67-83, 1986
491986
Minimal hypersurfaces asymptotic to quadratic cones in ℝ n+ 1
L Simon, B Solomon
Inventiones mathematicae 86 (3), 535-551, 1986
361986
Harmonic maps to spheres
B Solomon
Journal of Differential Geometry 21 (2), 151-162, 1985
331985
Skew loops and quadric surfaces
M Ghomi, B Solomon
Commentarii Mathematici Helvetici 77 (4), 767-782, 2002
322002
The harmonic analysis of cubic isoparametric minimal hypersurfaces I: Dimensions 3 and 6
B Solomon
American Journal of Mathematics 112 (2), 157-203, 1990
281990
On the Gauss map of an area-minimizing hypersurface
B Solomon
Journal of Differential Geometry 19 (1), 221-232, 1984
121984
Surfaces with central convex cross-sections
B Solomon
Commentarii Mathematici Helvetici 87 (2), 243-270, 2012
42012
Constant mean curvature, flux conservation, and symmetry
N Edelen, B Solomon
Pacific Journal of Mathematics 274 (1), 53-72, 2015
32015
X-rays of forms and projections of currents
B Solomon
Transactions of the American Mathematical Society 363 (1), 143-164, 2011
2011
The system can't perform the operation now. Try again later.
Articles 1–10